Panadol Extra Advance
14s x 12 x 1
|Product:||Extra Advance 500mg/65mg Tablets|
|Pack Quantity:||14 x Tablets|
|Product Category:||Grocery > Medicines > Pain Relief|
- Up to 37% more powerful pain relief than standard paracetamol
- Contains caffeine to amplify the pain relieving effect of paracetamol
- Recommended for treatment of headache including migraine
- Reduces Fever
Panadol Extra Advance provides up to 37% more pain relieving power compared to standard paracetamol. For tough pain relief when you need it most, Panadol Extra Advance delivers up to 3 times more of its pain relieving power fast* whilst being gentle on the stomach. The tablets contain caffeine, which acts to amplify the pain relieving effect of paracetamol.
When to Use Panadol Extra Advance
Panadol Extra Advance can relieve tough head pain including migraine pain. Containing paracetamol, Panadol Extra Advance can also relieve common types of pain, including back pain, toothache, period pain and joint pain.
How to Use Panadol Extra Advance
When experiencing pain, adults and children aged 16 years and over should swallow 2 tablets every 4 hour hours as required. Do not take more frequently than every 4 hours or more than 8 tablets in 24 hours.
Children aged 12-15 years should be given 1 tablet every 4 hours as required. Do not take more frequently than every 4 hours or more than 4 tablets in 24 hours. Always read the label.
*in the first 30 minutes vs. Panadol Extra
Each tablet contains the active ingredients Paracetamol 500 mg and Caffeine 65 mg, Also includes a mixture of Sodium Methyl (E 219), Sodium Ethyl (E 215) and Sodium Propyl (E 217) Parahydroxybenzoates
- Pack Type: Box
Preparation and Usage
Please read through the information on the outside and inside of this pack before you start using this medicine.
If you have any questions, or if there is anything you do not understand, ask your pharmacist.
How to Take
Adults and children aged 12 years and over:
Swallow 2 tablets every 4 hours as needed.
Do not take more frequently than every 4 hours.
Do not take more than 8 tablets in 24 hours.
Do not give to children under 12 years.
Avoid too much caffeine in drinks like coffee and tea.
High caffeine intake can cause difficulty sleeping, shaking and an uncomfortable feeling in the chest.
Store below 25°C.
Max Temp °C: 25
TAKE SPECIAL CARE
CONTAINS PARACETAMOL. Do not take with any other paracetamol-containing products.
Ask your doctor before you take this medicine:
If you have liver or kidney disease, including alcoholic liver disease.
Do not exceed the stated dose.
Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.
If symptoms persist consult your doctor.
Keep out of the reach and sight of children.
Do not use after the exp date
Recommended for you
The image and product information have been prepared for illustration and information purposes only and may differ from that shown. Whilst Bestway/Batleys use reasonable endeavors to ensure that the product information presented is accurate and up to date it does not accept any liability for any information which may not be accurate, it is not a substitute for reading the product packaging or label prior to use. You should note that products and their ingredients are subject to change. If you do require precise ingredients or nutritional information you should consult the manufacturer, whose contact details will appear on the packaging or label. Where there is a link to a third party's website for further information on the product, please note that Bestway/Batleys have no control over and no liability for the contents of that website. Bestway/Batleys accept no liability or responsibility whatsoever for any other web sites which may be accessed through the Bestway/Batleys websites. Bestway and Batleys are reliant upon third parties for much of the information provided and reserve the right to change data, references and product specifications at any time. This data is supplied for personal use only. It may not be reproduced in any way whatsoever without Bestways/Batleys prior consent, nor without due acknowledgement.